# SDR DXTA2011102104758

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 6,504 hours, 5,025 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 049801001
- Part serial: 0377
- Condition: Malfunctioned
- Location: Mlg
- Part time: 6,504 hours, 5,025 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND CALLING A POSITIVE RATE AND GEAR UP, THE GEAR HANDLE COULD NOT BE MOVED.  REPLACED LANDING GEAR CONTROL HANDLE ASSY IAW AMM CHP 32-30-00. PERFORMED GEAR SWING. OPS CK OF GEAR HANDLE GOOD.
